Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    Rock88's Avatar
    Rock88 is offline Junior Member
    Join Date
    Jan 2005
    Posts
    110

    Injection problem

    This morning i went to shoot up my normal dosage of 250 mg Test E. I go through my normal routine, but heres what happen: I aspirate and see bubbles so I inject, after I pull out the blood just oozes out and there is pain. This only is only my third time injecting, and the other two times there is no blood and no pain, but some soreness the next three days following. Should I be worried or is this normal?

  2. #2
    Smak is offline AR's Midget Beater
    Join Date
    May 2005
    Location
    in your girls panties
    Posts
    6,597
    It's normal. Every injection is't going to be perfect. Alot of times you will nick a vein as you're pulling out. It happens to me alot. As long as you aspirate and see no blood, you're fine.

  3. #3
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by Rock88
    This morning i went to shoot up my normal dosage of 250 mg Test E. I go through my normal routine, but heres what happen: I aspirate and see bubbles so I inject, after I pull out the blood just oozes out and there is pain. This only is only my third time injecting, and the other two times there is no blood and no pain, but some soreness the next three days following. Should I be worried or is this normal?
    \
    Sounds as though you went through a small vein.You'll live....


    ~Pinnacle~

  4. #4
    big&tall's Avatar
    big&tall is offline Associate Member
    Join Date
    Sep 2005
    Location
    alabama
    Posts
    264
    your cool man dont worry.

  5. #5
    Rock88's Avatar
    Rock88 is offline Junior Member
    Join Date
    Jan 2005
    Posts
    110
    Thanx Bros

  6. #6
    DeadtoRights is offline New Member
    Join Date
    Oct 2005
    Location
    In mass
    Posts
    27
    Quote Originally Posted by Rock88
    This morning i went to shoot up my normal dosage of 250 mg Test E. I go through my normal routine, but heres what happen: I aspirate and see bubbles so I inject, after I pull out the blood just oozes out and there is pain. This only is only my third time injecting, and the other two times there is no blood and no pain, but some soreness the next three days following. Should I be worried or is this normal?
    as Pinnical said you probably just hit a small vein if you hit a good sized one you would know it lol. Btw where you hitting it thigh, ass or shoulder?

  7. #7
    Rock88's Avatar
    Rock88 is offline Junior Member
    Join Date
    Jan 2005
    Posts
    110
    Quote Originally Posted by DeadtoRights
    as Pinnical said you probably just hit a small vein if you hit a good sized one you would know it lol. Btw where you hitting it thigh, ass or shoulder?
    Glute (ass)

  8. #8
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    wait till u get a gusher... i had one that was like striking oil... a little scary at first but it happens...

  9. #9
    DeadtoRights is offline New Member
    Join Date
    Oct 2005
    Location
    In mass
    Posts
    27
    glutes are a great spot usaly wont get gushers like top gets but hey im sure all of us have hit the mother load on it. I know when i hit the gusher first everything got tense and pulling it outblood came out like black gold. Lol but then i just acholoed the area agin switched out the needle for a clean one and hit the place agin and no more wimping through it lol.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •